# SDR 2008UALA01274

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM INNER CHORD ANGLE CRACKED BS 520 STR 17R RBL 64".  MAJOR REPAIR ACCOMPLISHED: REPLACED CREASE BEAM ANGLE WITH NESTED ANGLE REPAIR.
